Spherical distribution in Euclidean space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 76-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_9_a12,
author = {S. E. Stepanov},
title = {Spherical distribution in {Euclidean} space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--78},
year = {1986},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_9_a12/}
}
S. E. Stepanov. Spherical distribution in Euclidean space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 76-78. http://geodesic.mathdoc.fr/item/IVM_1986_9_a12/